# SDR C2XA11CL068

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,951 hours, 14,990 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113A
- Part serial: SPE0514798
- Condition: Failed
- Location: Apu Bay
- Part time: 6,847 hours, 7,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AN APU FAIL MESSAGE ALONG WITH A ELECTRICAL SMELL.  MAINTENANCE INSPECTED AND REPLACED THE APU.  OPERATIONAL CHECKS WERE GOOD.
